# SDR KCSA2021113011

- Difficulty date: November 30, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 100,811 hours, 17,829 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 4203651
- Part serial: 1292A
- Condition: Unserviceable
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING. REMOVED AND REPLACED SMOKE/OVERRIDE VALVE IAW AMM 21-58-06. OPERATIONS CHECK GOOD PER AMM 45-10-00 AND AMM 21-26-00. RESET INOPERATIVE NAVIGATION DISPLAY AND FIRST OFFICER NAVIGATION DISPLAY. PERFORMED WEATHER RADAR SYSTEM SELF TEST IAW AMM 34-43-00 CONFIGURATION 4. PASSED. VARIOUS INSTRUMENT FAILURES DUE TO EQUIPMENT OVERHEAT. PERFORMED INTEGRATED DISPLAY SYSTEM ADJUSTMENT TEST IAW AMM 31-61-00. PASSED.
